IJPAM: Volume 66, No. 3 (2011)

A NOTE ON THE STATIONARY PROPERTY OF
HIGH-DIMENSIONAL MARKOV CHAIN MODELS

Dong-Mei Zhu$^1$, Wai-Ki Ching$^2$
$^{1,2}$Advanced Modeling and Applied Computing Laboratory
Department of Mathematics
The University of Hong Kong
Pokfulam Road, HONG KONG
$^1$e-mails: [email protected]
$^2$e-mails: [email protected]


Abstract.High-dimensional Markov chain models have found many practical applications in management science, data mining, risk management and computational biology. The stationary distribution of a Markov chain model is important for describing the long run behavior of the system. In this paper, we consider some popular high-dimensional Markov chain models and study their stationary property.

Received: November 27, 2010

AMS Subject Classification: 65C20, 65F10

Key Words and Phrases: high-order, Markov chain, multivariate, stationary distribution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 3